KNAW

Publication

Optimal annuity risk management (2011)

Pagina-navigatie:
Title Optimal annuity risk management
Published in Review of Finance, Vol. 15, No. 4, p.799-833. ISSN 1572-3097.
Author Koijen, R.S.J.; Nijman, T.E.; Werker, B.J.M.
Date 2011
Language English
Type Article
Publication http://repository.uvt.nl/id/ir-uvt-nl:oai:wo.uvt.nl:3583560
OpenURL Search this publication in (your) library
Persistent Identifier urn:nbn:nl:ui:12-3583560
Metadata XML
Repository Tilburg University

Go to page top
Go back to contents
Go back to site navigation